Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So yea I've been on those two for about 3 months now and to be honest it has stopped most of the bumps i have like probably 2-3 total pimples on my face but i have about 20 small flat red marks. Does this happen to anyone else? And when can i expect improvement and any ideas that would help possibly a moisturizer?

Share this post


Link to post
Share on other sites

Same problem for me! I've been on Benzamycin 6 weeks now, just added Solodyn a week ago. I have a LOT of flat, red or brown marks. Then some that are just a bit raised. Most should fade but it does take MONTHS. You can try products that are made to even out skintone, or exfoliating products like glycolic acid. A retinoid will also help but it may irritate your skin more. I have a retinoid (Differin) that my derm gave me but I'm afraid to use it right now. If you are going to use a retinoid, Differin is more gentle than trentinoin. That's why my derm gave it to me, she eventually wants to work me up to Retin-A but is starting slow. I'll probably try the differin once my acne gets a little more under control and I can see if it's irritating for me.

Share this post


Link to post
Share on other sites

the red marks are just pigmentation from old acne, it will fade but it just takes time, that is actually good improvement over the inflamed acne but it still looks like you are broken out. keep using the topicals and give the marks time to fade.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×